I am taking 5 mg.daily and normally enjoyed normal bowel movement.
26 Jul 2010
Hi, it can cause constipation (common side effect) if it goes on contact your doctor.-
Now why does it cause it, you would have to ask your doctor/pharmacist
I am sorry for I do not have all the answers, and the ones who think they do are the biggest fools on this planet... just a thought.
Report side effects to FDA at 1-800-FDA-1088.
26 Jul 2010
It appears constipation is a common side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
would amlodipine be a comparable subsitute for procardia my dr prescribed me procardia and it was to exspensive my pharmacist reccomended amlodipine ...
1 answer • 30 Sep 2009
10-40. I live on a small Disability check. I am short on money. Will it hurt to switch back and finish the remaining Amlodipine-Besylate 10 mg? Same ...
2 answers • 1 Dec 2012
Constipation -- Chronic - My 6 year old child is suffering from chronic constipation from very long?
... time. He is constantly having constipation and diarrhea accompanied by frequent urination from last one month. Examination and x-ray report has ...
1 answer • 7 Apr 2013